# SDR FDEA202505230795

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 39,239 hours, 22,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101FX
- Part serial: 0393
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CLOSING AND ARMING DOORS FOR DEPARTURE, F/O  NOTICED THAT THE RAMP AGENT LEFT HER SCANNER.  IN  AN EFFORT TO RETURN IT TO HER, HE INADVERTENTLY  OPENED THE DOOR WHILE IT WAS STILL ARMED.  SLIDE  DID NOT INFLATE BUT DID COME OUT OF THE CONTAINER.  RELEASED FOR SERVICE PER MEL : 52-11-01-03. CREW ENTRY DOOR ESCAPE SLIDE L1 -  REMOVED.   SLIDE PACK REMOVED, GIRT BAR AND SLIDE COVER  RETAINED IN COAT CLOSET.  INSTALLED L1 ESCAPE SLIDE IN REF TO AMM 25-61-21-04. A/C OK FOR SERVICE.
